# SDR ASAA2014070608466

- Difficulty date: July 6, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 9,854 hours, 2,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 10104210
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL OVAL LIGHT OVERHEAD AISLE AT ROW 11C COVER MISSING.  SMALL OVAL LIGHT OVERHEAD 17C IS CRACKED.  ACFT GROUNDED.  INSTALLED NEW EMERGENCY LIGHT LENS AT ROW 11C AND 17C REF MM 33-51-03,  OPS NORMAL.
